# SDR ASAA2016103018519

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 36,323 hours, 10,994 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052001A214D
- Condition: Discharged
- Location: E&E Bay
- Part time: 4,113 hours, 1,282 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN BATTERY DEAD.  GROUNDED,YES.  REMOVED & REPLACED MAIN & AUX BATTERY, REF AMM 24-31-11, OPS NORMAL.
